# SDR EIAA2011056

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 110,874 hours, 25,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT SKIN HAS CORROSION BS 1000 STR 40 TO 42 LT.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR DOUBLER PER B747 SRM 53-30-03 PGS 27-30.
